Journal article icon

Journal article

A simple model of dimensional collapse

Abstract:
We consider a simple model of d families of scalar field interacting with geometry in two dimensions. The geometry is locally flat and has only global degrees of freedom. When d<0 the universe is locally two dimensional but for d>0 it collapses to a one dimensional manifold. The model has some, but not all, of the characteristics believed to be features of the full theory of conformal matter interacting with quantum gravity which has local geometric degrees of freedom.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
Phys.Lett. B
Volume:
388
Issue:
4
Pages:
707-712
Publication date:
1996-08-05
DOI:
ISSN:
0370-2693
URN:
uuid:bcecf590-3087-4330-82e4-83cbe49c5982
Source identifiers:
5935
Local pid:
pubs:5935
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP